It seemed after my 2nd shot 3 weeks into it hives were fighting to get out. Id have a patch here and there which would go away on their own after a few hours. This time 2nd day after shot and my legs are cover and more are coming in on my hands.. Iv been taking benadtyl and zyrtec for two days but its not getting better .. I can't imagine living with hives again help!!
Hives are your clue that you are allergic to the Xolair. If you definitely know what hives look like, DO NOT EVER ACCEPT A SHOT AGAIN. The increasing presence of hives with each succeeding shot is another clue. Here's what the manufacturer says about an allergic response to Xolair:
"Allergic reaction may occur even after using Xolair regularly for a year or longer." Well, you didn't need a year.
You also have a moderate drug reaction with taking both Benadryl Allergy (diphenhydramine) and Zyrtec (cetirizine) together. They aren't very compatible:
"Using cetirizine together with diphenhydramine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor if your doctor prescribed them."
I highly recommend you pick 1 of the 2 drugs and take only that one. Call your Dr. and report your hives so s/he knows you're allergic to the Xolair and that a different drug must be found if s/he wants you on medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2016 • 0 answers
I'm getting prepared to start taking Xolair in 3 weeks for chronic hives. Has anyone had any of the?
Posted 29 Jun 2016 • 1 answer
Posted 15 Nov 2016 • 1 answer
Posted 12 Sep 2017 • 0 answers
Posted 26 Oct 2017 • 0 answers